# SDR HCMA066409

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N422B
- Make and model: Snias AS350BA
- Aircraft serial: 2391
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge
- Part number: 350A33215300
- Condition: Worn
- Location: Tail Rotor
- Part time: 508 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE WORN BEYOND LIMITS AND CAUSES A T/R VIBRATION.
